# SDR SWIA2018110245204

- Difficulty date: October 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover
- Condition: Nicked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO NICKS FOUND JUST AFT OF GROUND AIR LOW PRESSURE COVER.  COMPLIED WITH PERMANENT REPAIR OF THE AREA IAW REO 601R-53-61-6734.
